Are you looking for best severe cold and flu medicine, we’ve consulted top experts who has in-and-out knowledge about the severe cold and flu medicine. We choose the top most quality product, which comes with amazing features you’ve never heard before. We have filter more than 100+ of product to give you top 10 list of best severe cold and flu medicine.

This list is undoubtedly the best severe cold and flu medicine available in the market today. However, if you don’t want to spend more time on filtering and finding which one is good severe cold and flu medicine, then you should absolutely go for our Top list of the winner. which comes with all the basic features one could expect in a severe cold and flu medicine.


Best severe cold and flu medicine – The Winners!


But these three has some more competitions too, Check out below List of Top 10 best severe cold and flu medicine.If you are ready to choose a new severe cold and flu medicine, check out our recommendations for the best severe cold and flu medicine. But if you’d like to learn more about the various types of severe cold and flu medicine available and how to choose the right one for you, read on.

List of Top 10 Best severe cold and flu medicine In Detailed


SaleBestseller No. 1
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need.Use only the dose cup provided
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 2
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
SaleBestseller No. 3
Vicks NyQuil SEVERE, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Berry Flavor, Twin Pack, 12 FL OZ
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Bestseller No. 4
Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count
  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only)
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu
Bestseller No. 5
GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid, 12 Fl Oz (Pack of 1)
  • EFFECTIVE: Compare GoodSense Nighttime Cold and Flu Relief Liquid to the active ingredients of NyQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.5 mg. They all combine to create an effective cold and flu medicine
  • COLD AND FLU MEDICINE: GoodSense Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: GoodSense Nighttime Cold and Flu Relief provides through the night cold care. This cold remedy relieves cold and flu symptoms so you can rest. Does not contain Pseudoephedrine; contains 10% Alcohol.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
  • IDENTIFYING the COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.
Bestseller No. 6
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
Bestseller No. 7
Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Pain Reliever and Fever Reducer, Nasal Decongestant, Antihistamine and Cough Suppressant, 12 Fluid Ounces
  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients
  • MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need
  • COLD AND FLU MEDICINE: Maximum strength liquid medicine; soothing Vapor Ice flavor
  • ONE DOSE, MULTIPLE SYMPTOMS: Relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose, cough; for adults and children ages 12 and older
  • LIQUID COLD AND FLU medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief
SaleBestseller No. 8
Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache,Cough and Reduces Fever
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FSA & HSA ELIGIBLE: Save up to 30%. Cover your out-of-pocket expenses with pre-tax dollars.
SaleBestseller No. 9
Vicks DayQuil and NyQuil SEVERE, Liquid Cough, Cold and Flu Relief, Sore Throat, Fever, and Congestion Relief, Day and Night Relief, Berry Flavor, 12 FL OZ Day and Night Pack
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers temporary relief to your toughest cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • DAYQUIL SEVERE NON-DROWSY, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • NYQUIL NIGHTTIME RELIEF. Temporarily relieves common cold & flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 10
Robitussin Adult Maximum Strength Severe (8 fl. oz. Bottle) Multi-Symptom Cough, Cold + Flu CF Max, Non-Drowsy, Raspberry Mint Flavor
  • Robitussin Adult Maximum Strength Severe Multi-Symptom Cough (8 fl. oz. Bottle), Cold + Flu CF Max, Non-Drowsy, Raspberry Mint Flavor
  • Powerful multi-symptom relief from cough, sore throat, body aches, fever, nasal and chest congestion
  • Combines a pain reliever and fever reducer with a cough suppressant, expectorant and nasal decongestant
  • Non-drowsy formula with a raspberry mint flavor works to relieve even the worst symptoms
  • Suitable for adults and children 12 years and over
  • HSA and FSA eligible product
Hope this list of the best severe cold and flu medicine will be helpful for you. Feel free to contact us if you have any questions about our site or our reviews, and we will be happy to help you with your purchasing decisions in any way we can.